# SDR CALA2000271

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 43,626 hours, 21,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SLIDE LANYARD IMPROPERLY INSTALLED AT PREVIOUS STATION BY A CREWMEMBER. REPORTED BY FLIGHT ATTENDANT. REINSTALLED LANYARD PER 25-62-00.
